Alert archive / South Carolina / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Wilmington, NC

February 18, 20158 counties in South Carolina; 6 counties in North Carolina

NWS Wilmington, NC issued this wind chill advisory at Feb 18, 2015, 3:56 AM EST for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Feb 19, 2015, 3:00 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 3:56 AM EST (08:56 UTC)
In effect from
Feb 19, 2015, 3:00 AM EST
Expired
Feb 20, 2015, 10:00 AM EST
In force
31 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WWUS42 KILM 180856
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
356 AM EST WED FEB 18 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-053-182100-
/O.NEW.KILM.WC.Y.0002.150219T0800Z-150219T1700Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION
356 AM EST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON EST
THURSDAY.

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND THE FOLLOWING
  COUNTIES IN SOUTH CAROLINA...DARLINGTON...MARLBORO...DILLON...
  FLORENCE...MARION AND INLAND HORRY.

* TIMING...LATE TONIGHT AND THURSDAY MORNING.

* WIND CHILL VALUES...AS LOW AS ZERO TO FIVE DEGREES.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...IN THE TEENS AND LOWER 20S. 

* IMPACTS...THE WIND AND COLD TEMPERATURES WILL COMBINE TO MAKE IT
  DANGEROUS TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME.
  FROSTBITE IS POSSIBLE...SO BE SURE TO DRESS IN WARM LAYERS AND
  KEEP YOUR HEAD...HANDS AND FEET WARM AND DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$
RJD
7 follow-up statements
175 
WWUS42 KILM 181959
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
259 PM EST WED FEB 18 2015

SCZ039-054>056-190400-
/O.EXB.KILM.WC.Y.0002.150219T0800Z-150220T1500Z/
WILLIAMSBURG-COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
INCLUDING THE CITY OF...KINGSTREE
259 PM EST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 10 AM
EST FRIDAY.

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEASTERN
  SOUTH CAROLINA.

* TIMING...THURSDAY MORNING AND AGAIN FRIDAY MORNING.

* WIND CHILL VALUES...AS LOW AS ZERO TO FIVE DEGREES.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...IN THE UPPER TEENS TO LOWER 20S THURSDAY
  MORNING...AND FROM 10 TO 15 DEGREES FRIDAY MORNING.

* IMPACTS...THE WIND AND COLD TEMPERATURES WILL COMBINE TO MAKE 
  IT DANGEROUS TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. 
  FROSTBITE IS POSSIBLE...SO BE SURE TO DRESS IN WARM LAYERS AND 
  KEEP YOUR HEAD...HANDS AND FEET WARM AND DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NCZ087-096-099-105>110-SCZ017-023-024-032-033-053-190400-
/O.EXT.KILM.WC.Y.0002.150219T0800Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION
259 PM EST WED FEB 18 2015

...WIND CHILL ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 10 AM
EST FRIDAY...

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEASTERN
  SOUTH CAROLINA.

* TIMING...THURSDAY MORNING AND AGAIN FRIDAY MORNING.

* WIND CHILL VALUES...AS LOW AS ZERO TO FIVE DEGREES.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...IN THE UPPER TEENS TO LOWER 20S THURSDAY
  MORNING...AND FROM 10 TO 15 DEGREES FRIDAY MORNING.

* IMPACTS...THE WIND AND COLD TEMPERATURES WILL COMBINE TO MAKE 
  IT DANGEROUS TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. 
  FROSTBITE IS POSSIBLE...SO BE SURE TO DRESS IN WARM LAYERS AND 
  KEEP YOUR HEAD...HANDS AND FEET WARM AND DRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

TRA
797 
WWUS42 KILM 190428
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1128 PM EST WED FEB 18 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-191330-
/O.CON.KILM.WC.Y.0002.150219T0800Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
1128 PM EST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
10 AM EST FRIDAY...

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEASTERN 
  SOUTH CAROLINA.

* TIMING...EARLY THURSDAY MORNING...THROUGH DAYTIME THURSDAY...AND
  THROUGH THURSDAY NIGHT INTO FRIDAY MORNING.

* WIND CHILL VALUES...AS LOW AS ZERO TO -3 WELL INLAND...AND AS
  LOW AS ZERO TO +5 DEGREES CLOSER TO THE COAST.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH DURING
  THE PRE-DAWN THURSDAY HOURS...WILL DROP TO 10 TO 20 MPH WITH
  GUSTS UP TO 25 MPH DURING THE DAY ON THURSDAY...AND DIMINISH TO
  5 TO 10 MPH THURSDAY NIGHT INTO FRIDAY MORNING.

* TEMPERATURES...WILL DROP TO 15 TO 20 DEGREES BY DAYBREAK
  THURSDAY...AND WILL ONLY RISE INTO THE 20S DURING DAYTIME THU.
  LOWS FRIDAY MORNING WILL DROP TO 10 TO 15 DEGREES WITH SINGLE
  DIGITS POSSIBLE BETWEEN INLAND PENDER COUNTY WEST TO NORTHERN
  MARLBORO COUNTY. 

* IMPACTS...THE WIND AND COLD TEMPERATURES WILL COMBINE TO MAKE IT
  DANGEROUS TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME.
  FROSTBITE AND HYPOTHERMIA ARE POSSIBLE...SO BE SURE TO DRESS IN
  WARM LAYERS AND KEEP YOUR HANDS...FEET AND HEAD COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

DOUGH
158 
WWUS42 KILM 190901
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
401 AM EST THU FEB 19 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-192100-
/O.CON.KILM.WC.Y.0002.000000T0000Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
401 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
  CAROLINA.

* TIMING...THE MOST DANGEROUS WIND CHILL VALUES ARE EXPECTED THIS
  MORNING AND AGAIN TONIGHT INTO FRIDAY MORNING.

* WIND CHILL VALUES...AS LOW AS MINUS 5 TO PLUS 5 DEGREES...LOWEST
  TONIGHT INTO FRIDAY MORNING. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 TO 35 MPH TODAY.
  WIND SPEEDS WILL BE 10 TO 15 MPH TONIGHT AND FRIDAY MORNING.

* TEMPERATURES...AS LOW AS 15 TO 20 DEGREES THIS MORNING AND AROUND
  10 TO 15 DEGREES TONIGHT.

* IMPACTS...THE WIND AND RECORD COLD WILL COMBINE TO MAKE IT DANGEROUS
  TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. FROSTBITE AND
  HYPOTHERMIA ARE POSSIBLE...SO BE SURE TO DRESS IN WARM LAYERS
  AND KEEP YOUR HANDS...FEET AND HEAD COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN FROSTBITE
AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
RJD
538 
WWUS42 KILM 192010
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
310 PM EST THU FEB 19 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-200400-
/O.CON.KILM.WC.Y.0002.000000T0000Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
310 PM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEAST 
  SOUTH CAROLINA.

* TIMING...THE LOWEST WIND CHILL VALUES ARE EXPECTED 
  LATE TONIGHT.

* WIND CHILL VALUES...FALLING TO BETWEEN ZERO AND 5 DEGREES
  OVERNIGHT.

* WINDS...NORTHWEST 5 TO 15 MPH.

* TEMPERATURES...IN THE TEENS.

* IMPACTS...WIND AND RECORD COLD WILL COMBINE TO MAKE IT DANGEROUS
  TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. FROSTBITE AND
  HYPOTHERMIA ARE POSSIBLE. DRESS IN WARM LAYERS AND KEEP YOUR
  HANDS...FEET AND HEAD COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

9
416 
WWUS42 KILM 200257
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
957 PM EST THU FEB 19 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-201145-
/O.CON.KILM.WC.Y.0002.000000T0000Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
957 PM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEAST 
  SOUTH CAROLINA.

* TIMING...THE LOWEST WIND CHILL VALUES ARE EXPECTED LATE 
  TONIGHT.

* WIND CHILL VALUES...FALLING TO BETWEEN ZERO AND 5 DEGREES 
  OVERNIGHT.

* WINDS...NORTH 5 TO 15 MPH.

* TEMPERATURES...10 TO 15.

* IMPACTS...WIND AND RECORD COLD WILL COMBINE TO MAKE IT 
  DANGEROUS TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. 
  FROSTBITE AND HYPOTHERMIA ARE POSSIBLE. DRESS IN WARM LAYERS 
  AND KEEP YOUR HANDS...FEET AND HEAD COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

III
955 
WWUS42 KILM 200814
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
314 AM EST FRI FEB 20 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-201500-
/O.CON.KILM.WC.Y.0002.000000T0000Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
314 AM EST FRI FEB 20 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEAST 
  SOUTH CAROLINA.

* TIMING...THROUGH MID MORNING.

* WIND CHILL VALUES...FIVE BELOW ZERO TO FIVE ABOVE ZERO.

* WINDS...NORTH 10 TO 15 MPH WITH A FEW HIGHER GUSTS.

* TEMPERATURES...RECORD LOWS 10 TO 15 DEGREES. ISOLATED SINGLE
  DIGIT READINGS ARE EXPECTED.

* IMPACTS...WIND AND RECORD COLD WILL COMBINE TO MAKE IT DANGEROUS
  TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. FROSTBITE AND
  HYPOTHERMIA ARE POSSIBLE. DRESS IN WARM LAYERS AND KEEP YOUR
  HANDS...FEET AND HEAD COVERED. IT IS TOO COLD FOR YOUR PETS TO
  BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS MAY RESULT IN
FROSTBITE AND COULD POTENTIALLY LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$
RJD
711 
WWUS42 KILM 201442
WSWILM

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
942 AM EST FRI FEB 20 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-201545-
/O.EXP.KILM.WC.Y.0002.000000T0000Z-150220T1500Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
942 AM EST FRI FEB 20 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

TEMPERATURES ARE SLOWLY RISING ACROSS THE AREA AND THE WIND CHILL
ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM. A DIMINISHING TREND
IN WINDS CAN BE EXPECTED INTO THE AFTERNOON AS HIGH PRESSURE DRAWS
CLOSER TO THE REGION.

$$

8

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 12:44 AM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Feb 18, 12:44 AM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1244 AM EST WED FEB 18 2015

.SYNOPSIS...
THE COLDEST AIR OF THE SEASON IS ON THE WAY. ANOTHER BLAST OF
VERY DRY AND COLD AIR WILL ARRIVE WITH PASSAGE OF ANOTHER COLD FRONT
LATE WEDNESDAY. ARCTIC HIGH PRESSURE WILL FOLLOW...BUILDING DOWN
INTO THE CAROLINAS WEDNESDAY NIGHT...MOVING OVERHEAD ON FRIDAY AND
FINALLY OFFSHORE BY SATURDAY. THE NEXT FRONTAL SYSTEM WILL AFFECT
THE AREA DURING THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 1100 PM TUESDAY...ONLY CHANGE FROM THE PREVIOUS UPDATE WAS
TO BASICALLY ADD PATCHY TO AREAS OF FOG ACROSS LOCATIONS THAT
EXPERIENCED THE FREEZING RAIN AND ICE ACCRETIONS FROM THIS PAST
WINTER WX EVENT. NOT ENOUGH DRYING OCCURRED TODAY TO PREVENT
GROUND BASED FOG DEVELOPMENT OVERNIGHT...ESPECIALLY ACROSS AREAS
OF THE PEE DEE REGION WHERE WINDS MAY ALSO DECOUPLE AND GO CALM.

PREVIOUS DISCUSSION...........................................
AS OF 800 PM TUESDAY...BEEFED UP THE OVERNIGHT CLOUDS BASED ON
LATEST SAT IMAGERY TRENDS...COMBINED WITH 18Z MODEL OUTPUT. LATEST
HOURLY BUFR SOUNDING DATA SUPPORT THE LOW LEVEL CLOUD DECK...WITH
A MID-LEVEL CLOUD DECK CLOSER TO THE IMMEDIATE COAST DUE TO THE
CLOSE PROXIMITY OF THE OFFSHORE NE TO SW BAROCLINIC ZONE. THE
LONGER OCCURRENCE OF THE MID-LEVEL CLOUD DECK ACROSS THE FA SHOULD
NOT HAVE ENOUGH AN EFFECT TO FORCE A CAT RISE FOR THE OVERALL
CURRENT OVERNIGHT MINS. OVERNIGHT WINDS WERE MASSAGED WITH WINDS
POSSIBLY GOING CALM FOR A SHORT TIME OVER THE PEE DEE
REGION...ESPECIALLY DURING THE PRE-DAWN WED HRS.

PREVIOUS DISCUSSION...........................................
AS OF 3 PM TUESDAY...LOW PRESSURE WELL OFF THE MID-ATLANTIC COAST
PUSHED A COLD FRONT OFF THE COAST EARLY THIS MORNING. COLD AIR
DRAINING SOUTHWARD ACROSS THE SNOW AND ICE PACK FROM VIRGINIA DOWN
TO CENTRAL NORTH CAROLINA HAS KEPT OUR TEMPERATURES FROM MOVING
MUCH THIS AFTERNOON. EVEN WITH A SOME SUN PEEKING THROUGH THE LOW
CLOUDS THE WARMEST TEMPERATURE I CAN FIND CURRENTLY IN MY FORECAST
AREA IS 41 IN KINGSTREE SC...WITH MOST LOCATIONS IN THE 33-38
RANGE.

A SECOND WAVE OF LOW PRESSURE WILL DEVELOP ALONG THE FRONT OFFSHORE
TONIGHT IN RESPONSE TO AN APPROACHING 500 MB DISTURBANCE CURRENTLY
IN THE LOWER MISSISSIPPI VALLEY. MID LEVEL MOISTURE SHOULD INCREASE
APPRECIABLY THIS EVENING AS THE UPPER DISTURBANCE APPROACHES...AND
IN FACT ENOUGH LIFT REDEVELOPS ALONG THE 315K ISENTROPIC SURFACE
THAT I WOULDN'T BE SURPRISED TO SEE RADAR ECHOES ALOFT (SNOW)
DEVELOP ALONG THE COAST BY 9-10 PM. FORECAST SOUNDINGS SHOW A
TREMENDOUS AMOUNT OF DRY AIR BELOW THE MID-CLOUD BASE WHICH
SHOULDN'T ALLOW MUCH OF ANYTHING TO REACH THE SURFACE HOWEVER.

THE BIGGEST CONCERN FOR TONIGHT DEALS WITH HOW MUCH CLOUD COVER
REMAINS BEHIND THE UPPER DISTURBANCE...AND HOW MUCH IMPACT THAT HAS
ON LOW TEMPERATURES. A THIN LAYER OF MOISTURE AROUND 600 MB WILL
PROBABLY END UP AS SCATTERED ALTOCUMULUS AROUND 13000 FT...WHILE
LINGERING LOW LEVEL MOISTURE COULD FORM PATCHES OF LOW STRATUS
BELOW 3000 FT. GFS MOS LOWS LOOK TOO COLD...INDICATIVE OF A WELL-
DEVELOPED RADIATION INVERSION IN CLEAR SKIES. MY FORECAST LOWS
TONIGHT ARE CLOSER TO THE 12Z NAM.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...ANOTHER ARCTIC FRONT TO PASS THROUGH THE AREA
WEDNESDAY AFTERNOON AND EVENING...BRINGING THE POSSIBILITY OF A
FEW SNOW FLURRIES DURING THE LATE AFTERNOON INTO THE EVENING...
MAINLY ALONG THE NORTHERN TIER. MAX TEMPERATURES WEDNESDAY UNDER A
PARTLY CLOUDY SKY SHOULD RANGE FROM AROUND 40 N TO UPPER 40S S.
CLEARING SKIES AND STRONG CAA EXPECTED OVERNIGHT WEDNESDAY WITH LOWS
EXPECTED TO RANGE FROM 10 TO 15 NW TO LOWER 20S SE.

AS ARCTIC HIGH PRESSURE CONTINUES TO BUILD IN THURSDAY AND
THURSDAY NIGHT...TEMPERATURES WILL STRUGGLE TO GET OUT OF THE 20S
DURING THE DAY OVER MUCH OF THE AREA. MAXIMUMS ARE EXPECTED TO
RANGE FROM THE MID 20S NORTH TO MID 30S SOUTHERN TIER. CAA
CONTINUES UNDER A MAINLY CLEAR SKY THURSDAY NIGHT WITH
TEMPERATURES EXPECTED TO RANGE FROM SINGLE DIGITS NORTH TO 15 TO
20 SOUTH. SHOULD THE WIND DROP OFF MORE THAN CURRENTLY FORECAST
THURSDAY NIGHT...EVEN COLDER MINIMUMS ARE POSSIBLE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 3 PM TUESDAY...ARCTIC HIGH WILL RETAIN ITS HOLD ON THE
CAROLINAS FRI AND FRI NIGHT WITH TEMPERATURES ONCE AGAIN WELL BELOW
CLIMO. HIGHS IN MANY AREAS WILL REMAIN IN THE 20S DESPITE PLENTY OF
SUNSHINE. LOWS FRI NIGHT WILL DROP WELL INTO THE TEENS.

ARCTIC HIGH SHIFTS OFF THE MID ATLANTIC COAST SAT AS MID LEVEL
PATTERN FLATTENS. SOME OF THE MEDIUM RANGE GUIDANCE IS HINTING AT
COLD WEDGE EVENT SETTING UP BUT THE TREND HAS BEEN FOR THE
PROGRESSIVE FLOW TO PUSH THE CENTER OFF THE HIGH FARTHER OFF THE
COAST...LIMITING THE STRENGTH AND DURATION OF THE WEDGE. RETURN FLOW
AROUND THE HIGH WILL START WARM ADVECTION BUT THE IN SITU AIR MASS
WILL BE SLOW TO RESPOND. WARM FRONT LIFTS NORTH LATE SAT OR SAT
NIGHT WITH POTENTIAL FOR SOME LIGHT PRECIP ASSOCIATED WITH
ISENTROPIC LIFT AHEAD OF THE FRONT. LIFT IS WEAK AND THERE WILL BE
AN ABUNDANCE OF LOW LEVEL DRY AIR SO NOT EXPECTED A LOT OF PRECIP.
WILL HOLD ONTO INHERITED SLIGHT CHC POP LATE SAT AND SLIGHT CHC TO
CHC POP SAT NIGHT.

MID LEVEL FLOW BECOMES SOUTHWEST SAT NIGHT INTO SUN IN RESPONSE TO
5H TROUGH DIGGING OVER THE WEST. THE RESULTING DEEP MOISTURE
ADVECTION WILL PUSH PRECIPITABLE WATER VALUES TO 1.25 INCH LATER
SUN. ABUNDANT MOISTURE AND WEAK LOW LEVEL CONVERGENCE COMBINED WITH
SOME WEAK PVA WILL LIKELY GENERATE SOME CONVECTION AHEAD OF THE
ADVANCING COLD FRONT BUT THE SURFACE LOW IS DISPLACED WELL NORTH OF
THE AREA AND THE FRONT LACKS A STRONG 5H TROUGH AND MID LEVEL
DYNAMICS. INHERITED CHC POP SEEMS ADEQUATE GIVEN THE LIMITING
FACTORS.

MEDIUM RANGE GUIDANCE IS COMING INTO BETTER AGREEMENT LATE IN THE
PERIOD AS A NORTHERN STREAM SHORTWAVE CROSSING THE GREAT LAKES EARLY
MON HELPS PUSH THE LINGERING FRONT OFF THE COAST. ALTHOUGH THIS IS A
CHANGE FROM PREVIOUS GUIDANCE THE GFS/ECMWF AND EVEN THE CANADIAN
ALL SHOW EVIDENCE OF THIS HAPPENING. AS A RESULT WILL DROP POP TO
LOW CHC MON AND SLIGHT CHC TUE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...INTERMITTENT AREAS OF MVFR DUE TO LOW CIGS AND PATCHY
FOG THROUGH THE OVERNIGHT HOURS WILL GRADUALLY IMPROVE TO VFR AS
ARCTIC HIGH PRESSURE ALLOWS FOR DRIER AIR TO INFILTRATE INTO THE
AREA. ANOTHER COLD FRONT MOVES THROUGH THE AREA WEDNESDAY
AFTERNOON/EVENING ALLOWING FOR INCREASED WEST-SOUTHWEST WINDS...AND
A SLIGHT CHANCE FOR -SN AT KILM/KLBT WEDNESDAY EVENING.

A PERIOD OF IFR FOG IS POSSIBLE AT KLBT AND KFLO...OTHERWISE MVFR
VISIBILITIES INLAND OVERNIGHT. NO RESTRICTIONS TO VISIBILITY ARE
EXPECTED AT THE COAST. CONSIDERABLE CLOUD COVER WILL BE OF THE HIGH
VARIETY AND SO CEILINGS WILL REMAIN VFR OVERNIGHT THROUGHOUT.

WINDS OVERNIGHT WILL BE WEST-NORTHWESTERLY AOB 8 KTS. ON
WEDNESDAY...EXPECT VFR THROUGHOUT THE DAY AHEAD OF AN APPROACHING
COLD ARCTIC FRONT...WITH WESTERLY WINDS INCREASING TO AOB 15 KTS AND
GUSTING UP TO 25 KTS POSSIBLY. TIME-HEIGHT ANALYSIS AND FCST
SOUNDINGS SUGGEST A GRADUAL INCREASE IN CLOUD COVER WITH SCT/BKN MID
TO HIGH CLOUDS BY AFTERNOON AND A CHANCE OF -SN AT KILM/KLBT EARLY
EVENING. GIVEN DRIER AIR IN PLACE NOT EXPECTING WIDESPREAD WINTRY
PRECIPITATION...AGAIN JUST A CHANCE LIGHT WINTRY PRECIPITATION AT
THE NC TERMINALS. INTO THE OVERNIGHT HOURS...PRECIPITATION CHANCES
DIMINISH AND VFR PREVAILS WITH GUSTY WESTERLY WINDS.

EXTENDED OUTLOOK...CHANCE OF RAIN/MVFR SATURDAY. OTHERWISE EXPECT
VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1115 PM TUESDAY...REPLACED THE SCA ACROSS THE ILM NC WATERS
WITH A SCEC...WHICH WILL BE IN EFFECT THRU 600 AM WED MORNING.
THE OVERALL SIGNIFICANT SEAS WILL CONTINUE TO LOWER IN RESPONSE TO
THE SLOWLY DECAYING PSEUDO SOUTHERLY GROUND SWELL...AND THE
SUBSIDING NORTHERLY WIND DRIVEN WAVES. DOMINATING PERIODS WILL
CONTINUE WITH THE 9 TO 10 SECOND PERIOD PSEUDO GROUND SWELL.

PREVIOUS DISCUSSION............................................
AS OF 815 PM TUESDAY...THE VICINITY OF THE BAROCLINIC ZONE JUST
OFFSHORE FROM THE CAROLINA COASTS OVERNIGHT...WILL RESULT IN A
SOMEWHAT TIGHTENED SFC PG ACROSS THE WATERS THAT WILL YIELD 10 TO
20 KT WIND SPEEDS FOR THE THE REMAINDER OF THIS NEAR TERM PERIOD.
VARIOUS MODEL SFC PRESSURE PATTERNS OVERNIGHT YIELD A NORTHERLY
WIND DIRECTION. OVERALL SIGNIFICANT SEAS WILL BE IN A SLOW
SUBSIDING TREND...WITH WIDESPREAD 2 TO 5 FT SIG. SEAS HEIGHTS
BY AND AFTER MIDNIGHT TONIGHT. LATEST WAVEWATCH3 AND LOCALLY
PRODUCED SWAN MODEL RUNS INDICATE A PSEUDO-SWELL FROM THE SW AT
8-10 SECOND PERIODS WILL DOMINATE THE OVERALL SIGNIFICANT SEAS.
THUS...THE SLOW DIMINISHING/SUBSIDING TRENDS TO ALLOW FOR THE
DEMISE OF THE REMAINDER OF THE SCA AT AROUND MIDNIGHT TONIGHT.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...WINDS WILL BACK EARLY WED TO MORE A WESTERLY
DIRECTION BEFORE ANOTHER SURGE OF COLD ARCTIC AIR COMES IN ON
STRONGER NW WINDS BY EVENING. WINDS 10 TO 15 KTS EARLY IN THE DAY
WILL INCREASE UP TO AROUND 20 KTS BY WED NIGHT...DRIVING SEAS UP
CLOSE TO SCA THRESHOLDS. STRONG NORTHWEST WINDS WILL DIMINISH
SLOWLY DOWN TO 15 TO 20 KTS BY THURS NIGHT ALLOWING SEAS TO
SUBSIDE TO 3 TO 5 FT MOST WATERS. THERE IS POTENTIAL FOR WINDS TO
REACH SCA LEVELS WEDNESDAY NIGHT INTO THURSDAY AND AGAIN THURSDAY
NIGHT AS COLD AIR INTERACTS WITH THE RELATIVELY WARM OCEAN WATER
WITH SST VALUES AROUND 60 AT FRYING PAN SHOALS. FOR NOW WINDS AND
SEAS ARE FORECAST AT LEVELS JUST BELOW SCA LEVELS.

LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 3 PM TUESDAY...STRONG NORTHERLY FLOW AT THE START OF THE
PERIOD WILL GRADUALLY WEAKEN ON FRI AS COLD ADVECTION WANES AND
GRADIENT STARTS TO RELAX. WEAK COASTAL TROUGH DEVELOPS LATE FRI BUT
IS QUICK TO MOVE ONSHORE SAT WITH SOUTHEAST FLOW DEVELOPING.
GRADIENT TIGHTENS UP SAT NIGHT AND SUN WITH SOUTHERLY FLOW
INCREASING TO 15 TO 20 KT LATER IN THE DAY. CURRENTLY ONLY POTENTIAL
FOR HEADLINES APPEARS TO BE A HEADLINE CARRIED OVER FROM THE SHORT
TERM PERIOD AND POSSIBILITY OF SCA SEAS LATE IN THE PERIOD DUE TO
INCREASED SOUTHERLY FLOW. SEAS 3 TO 5 FT AT THE START OF THE PERIOD
WILL DROP TO AROUND 2 FT SAT BUT WITH POTENTIAL FOR 4 TO 6 FT LATE
SUN.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...DCH
SHORT TERM...RAN
LONG TERM...III
AVIATION...SGL/RJD
Hazardous weather outlook, Feb 17, 11:07 PM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1107 PM EST TUE FEB 17 2015

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-190415-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
1107 PM EST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLDEST AIR OF THE WINTER WILL ARRIVE WEDNESDAY NIGHT AND IS
EXPECTED TO LAST THROUGH FRIDAY NIGHT. ACTUAL AIR TEMPERATURES
WILL FALL INTO THE TEENS...WITH SINGLE-DIGITS POSSIBLE ACROSS
INLAND NORTH CAROLINA. WIND CHILLS COULD DROP TO NEAR ZERO
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-190415-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
1107 PM EST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLDEST AIR OF THE WINTER WILL ARRIVE WEDNESDAY NIGHT AND IS
EXPECTED TO LAST THROUGH FRIDAY NIGHT. ACTUAL AIR TEMPERATURES
WILL FALL INTO THE TEENS...WITH SINGLE-DIGITS POSSIBLE ACROSS
INLAND NORTH CAROLINA. WIND CHILLS COULD DROP TO NEAR ZERO
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-190415-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1107 PM EST TUE FEB 17 2015

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY NIGHT INTO
THURSDAY NIGHT...WITH GALE FORCE GUSTS POSSIBLE. SMALL CRAFT
ADVISORY CONDITIONS ARE POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-190415-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1107 PM EST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY NIGHT INTO
THURSDAY NIGHT...WITH GALE FORCE GUSTS POSSIBLE. SMALL CRAFT
ADVISORY CONDITIONS ARE POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DCH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:33 AM ESTGale WatchILM6 hr
Feb 18, 6:23 AM ESTCoastal Flood AdvisoryILMNew Hanover, Pender4 hr
Feb 18, 9:23 AM ESTGale WarningILM21 hr

Nearby

Wind Chill Advisories in South Carolina, 2015Wind Chill Advisories in North Carolina, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.